MAUDE Adverse Event Report: SHIRAKAWA OLYMPUS CO., LTD. OES CYSTONEPHROFIBERSCOPE

SHIRAKAWA OLYMPUS CO., LTD. OES CYSTONEPHROFIBERSCOPE
Model Number CYF-5A
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
It was observed during the device inspection, that the cystonephrofiberscope exhibited detachment of the forceps channel port.There were no reports of patient involvement.
 
Additional Manufacturer Narrative
The device evaluation is ongoing.Should additional relevant information become available, a supplemental report will be submitted.
 
Additional Manufacturer Narrative
This supplemental report is being submitted to provide the results of the legal manufacturer's final investigation.A review of the device history record found no deviations that could have caused or contributed to the reported issue.It has been over one (1) year since the subject device was manufactured.Based on the results of the investigation, it is not possible to establish the root cause.The event can be detected/prevented by following the instructions for use which state: instructions: oes cystonephrofiberscope.Olympus cyf-5a.Important information ¿ please read before use.Warnings and cautions: ¿ do not apply shock to the distal end part of the endoscope.Visual abnormalities may result.¿ do not twist or bend the bending section with your hands.Equipment damage may result.¿ do not squeeze the bending section forcefully.The covering of the bending section may stretch or break and cause water leaks.Olympus will continue to monitor field performance for this device.

Brand Name
OES CYSTONEPHROFIBERSCOPE
Common Device Name
CYSTONEPHROFIBERSCOPE
Manufacturer (Section D)
SHIRAKAWA OLYMPUS CO., LTD.
3-1 okamiyama
odakura, nishigo-mura,
nishishirakawa-gun, fukushima 961-8 061
JA  961-8061
Manufacturer (Section G)
SHIRAKAWA OLYMPUS CO., LTD.
3-1 okamiyama
odakura, nishigo-mura,
nishishirakawa-gun, fukushima
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key19684545
Report Number3002808148-2024-06122
Device Sequence Number6851051
Product Code FAJ
UDI-Device Identifier04953170292521
UDI-Public04953170292521
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K032092
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 08/06/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberCYF-5A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/28/2024
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/02/2024
Supplement Date Received by Manufacturer07/30/2024
Initial Report FDA Received Date07/05/2024
Supplement Report FDA Received Date08/06/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/11/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown